# SDR SWAA2022031130805

- Difficulty date: July 18, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 41,668 hours, 24,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE T STRAP HAS CORROSION BS727D+6 RBL10 -LBL10 WL156 / RECEIVED NEW ACB FLOOR SPLICE STEP ON PO# 743267 NEW PART WILL BE INSTALLED ON CUST. CARD # JPANEL-141-CLOSE
